# SDR USAA2012010500019

- Difficulty date: December 22, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69366832
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON AFT CARGO FLOORBEAM AT BS 751, RBL 3. REPLACED AFT CARGO FLOORBEAM AT BS 751, RBL 3 IAW B737 SRM 51-10-02.
